In fiscal year 2013, we continued to evaluate oncology patients at risk for the development of cutaneous toxicities associated with molecularly targeted therapies. These evaluations included baseline evaluations prior to initiation of treatment and follow-up visits to monitor and treat these skin toxicities. We work with oncology colleagues to optimally design treatment protocols to evaluate for cutaneous toxicities and to inform the research community of potentially newly described skin toxicities and methods for management of these adverse effects to optimize continued antineoplastic treatment of oncology patients.
|Pichard, Dominique C; Cardones, Adela R; Chu, Emily Y et al. (2016) Sorafenib-Induced Eruption Mimicking Erythema Multiforme. JAMA Dermatol 152:227-8|
|Brooks, Sara; Linehan, W Marston; Srinivasan, Ramaprasad et al. (2011) Successful laser treatment of vandetanib-associated cutaneous pigmentation. Arch Dermatol 147:364-5|
|Jain, Lokesh; Gardner, Erin R; Figg, William D et al. (2010) Lack of association between excretion of sorafenib in sweat and hand-foot skin reaction. Pharmacotherapy 30:52-6|
|Azad, Nilofer S; Aragon-Ching, Jeanny B; Dahut, William L et al. (2009) Hand-foot skin reaction increases with cumulative sorafenib dose and with combination anti-vascular endothelial growth factor therapy. Clin Cancer Res 15:1411-6|
|Lacouture, Mario E; Wu, Shenhong; Robert, Caroline et al. (2008) Evolving strategies for the management of hand-foot skin reaction associated with the multitargeted kinase inhibitors sorafenib and sunitinib. Oncologist 13:1001-11|
|Kong, Heidi H; Sibaud, Vincent; Chanco Turner, Maria L et al. (2008) Sorafenib-induced eruptive melanocytic lesions. Arch Dermatol 144:820-2|